# SDR FDEA201403270586

- Difficulty date: March 27, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,250 hours, 16,002 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT CABIN SMOKE INDICATION AFTER LANDING.  CREW & AMT CHECKED MDC CONFIRMED THERE IS NO SIGN OF SMOKE OR FIRE NOTED.  CREW DEBRIEF THAT ONE EACH MDC SMOKE DETECTOR LOCATED MID AFT ZONE TRIGGER THE  FAULT.  30 MINUTES AFTER ACFT LANDED THE MDC SMOKE DETECTION BACK TO NORMAL NO SIGN OF ABNORMALITY.  ACFT IS SECURED & TOW BACK TO GATE AS NORMAL PRACTICE.  NO HISTORY IN 99 DAYS. TROUBLESHOT IAW 26-15-00/101 CONFIG 1. CARGO SMOKE DETECTORS OPS TESTED & ALL PASSED IAW AMM 26-14-01.
